Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey everyone, I have been on Mino and tazorac for only about 2 weeks now and have seen improvement in my skin the only thing is that I have a lot of res marks, omly a very few active pimples. Anyway when I go back to the derm and if my blood tests come back okay, do you think I should switch to Accutane, even though the mino and tazorac seem to be working? My concern is all of the red marks, I have them where there weren't even any zits. Do you think I should switch if given the chance?

Share this post


Link to post
Share on other sites

red marks is no big major concerns...it will go away in few months time.It's simply post inflammatory pigmentation from the healing of ur past acne. Heard drinking pure lemon juice will hasten the process of making them fade.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×